Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Primitive satisfaction and equational problems for lattices and other algebras
HTML articles powered by AMS MathViewer

by Kirby A. Baker PDF
Trans. Amer. Math. Soc. 190 (1974), 125-150 Request permission

Abstract:

This paper presents a general method of solving equational problems in all equational classes of algebras whose congruence lattices are distributive, such as those consisting of lattices, relation algebras, cylindric algebras, orthomodular lattices, lattice-ordered rings, lattice-ordered groups, Heyting algebras, other lattice-ordered algebras, implication algebras, arithmetic rings, and arithmetical algebras.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 08A15, 06A70
  • Retrieve articles in all journals with MSC: 08A15, 06A70
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 125-150
  • MSC: Primary 08A15; Secondary 06A70
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0349532-4
  • MathSciNet review: 0349532